reference : Seasonal to multidecadal variability of the width of the tropical belt

JSON YAML text HTML Turtle N-Triples JSON Triples RDF+XML RDF+JSON Graphviz SVG
/reference/025b4915-8b20-4d53-b097-c737d39f3d62
Bibliographic fields
reftype Journal Article
Author Davis, N. A.; Birner, T.
DOI 10.1002/jgrd.50610
ISSN 2169-8996
Issue 14
Journal Journal of Geophysical Research Atmospheres
Keywords general circulation; climate change; tropical belt; Hadley circulation; reanalyses; GPS radio occultation; 3319 General circulation; 3305 Climate change and variability; 3374 Tropical meteorology
Pages 7773-7787
Title Seasonal to multidecadal variability of the width of the tropical belt
Volume 118
Year 2013
Bibliographic identifiers
.reference_type 0
_record_number 19606
_uuid 025b4915-8b20-4d53-b097-c737d39f3d62